MAUDE Adverse Event Report: PERCUSSIONAIRE IMPULSATOR; VENTILATOR, NON-CONTINOUS

PERCUSSIONAIRE IMPULSATOR; VENTILATOR, NON-CONTINOUS
Model Number F00012
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is being re-evaluated in 2024 due to newly implemented procedures.As the device failed while in use on a patient, causing doubt in accurate ventilation care, this event is deemed reportable.The device was evaluated at percussionaire and it was determined that the device malfunction was in relation to a cartridge failure.Once the cartridge was replaced, the device functioned appropriately.No additional information was received on the patient status.No patient harm or injury was reported.If any additional information is made available, a follow up mdr will be filed.
 
Event or Problem Description
Per complaint received by the customer, while in use on the patient, the caregiver noted that the device would not percuss/rovide required therapy until it reached 28 psi.

Brand Name
IMPULSATOR
Common Device Name
VENTILATOR, NON-CONTINOUS
Manufacturer (Section D)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key18699247
Report Number3029845-2024-00033
Device Sequence Number7352455
Product Code NHJ
UDI-Device Identifier00849436000389
UDI-Public00849436000389
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K905236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF00012
Device Catalogue NumberS00010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2020
Initial Report FDA Received Date02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown